Alert archive / New Jersey / Special Marine Warnings in 2015
Special Marine Warning 77, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Dec 25, 2015, 12:05 AM EST. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2015, 12:05 AM EST (05:05 UTC)
- Expired
- Dec 25, 2015, 1:00 AM EST
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 88 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 5.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904
WHUS51 KPHI 250505
SMWPHI
ANZ451-452-471-472-250600-
/O.NEW.KPHI.MA.W.0077.151225T0505Z-151225T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 AM EST FRI DEC 25 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
* UNTIL 100 AM EST
* AT 1204 AM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...
CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER...LOCATED 18 NM EAST
OF ATLANTIC CITY REEF...MOVING NORTHEAST AT 40 KNOTS.
* THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...OCCASIONAL
LIGHTNING...AND HEAVY RAIN. BOATERS SHOULD SEEK SAFE HARBOR
IMMEDIATELY...UNTIL THIS STORM PASSES.
LAT...LON 3960 7332 3947 7338 3927 7351 3918 7388
3954 7417 3986 7333 3977 7330
TIME...MOT...LOC 0504Z 245DEG 41KT 3930 7388
$$
ROBERTSON1 follow-up statement
588
FZUS71 KPHI 250535
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 AM EST FRI DEC 25 2015
ANZ451-452-471-472-250600-
/O.CON.KPHI.MA.W.0077.000000T0000Z-151225T0600Z/
1235 AM EST FRI DEC 25 2015
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 100 AM EST...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
AT 1234 AM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...
CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER...LOCATED 28 NM
SOUTHEAST OF GARDEN STATE NORTH REEF...MOVING NORTHEAST AT 40 KNOTS.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.
A WEAKER THUNDERSTORM WILL MOVE INTO THE WARNED AREA FROM THE
SOUTHWEST AND MOVE ACROSS THE WARNED AREA AS WELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3960 7332 3947 7338 3934 7347 3930 7397
3948 7412 3949 7413 3977 7330
TIME...MOT...LOC 0534Z 245DEG 41KT 3944 7348
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Dec 24, 8:42 PM EST, 3 hours 23 minutes earlier.
Area forecast discussion, Dec 24, 8:42 PM EST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EST THU DEC 24 2015
.SYNOPSIS...
A WEAK FRONT WILL CONTINUE TO DRIFT SOUTHWARD ACROSS OUR REGION
OVERNIGHT AND FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH.
WAVES OF LOW PRESSURE WILL MOVE ALONG THE FRONT FRIDAY NIGHT AND
SUNDAY. A COLD FRONT WILL CROSS THE AREA SUNDAY NIGHT. HIGH
PRESSURE BUILDS IN FOR MONDAY. A DEEP LOW WILL MOVE UP THE
MISSISSIPPI VALLEY AND GREAT LAKES REGION NEXT WEEK. ITS
ASSOCIATED FRONTS WILL AFFECT THE WEATHER ACROSS THE MIDDLE
ATLANTIC REGION TUESDAY AND WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A WEAK FRONTAL BOUNDARY WILL CONTINUE TO DROP TOWARD AND INTO OUR
REGION FROM THE NORTH OVERNIGHT. THE PRESSURE GRADIENT AROUND THE
BOUNDARY IS QUITE WEAK, SO THE WIND IS EXPECTED TO BE LIGHT AND
VARIABLE.
THE LIGHT AND VARIABLE WIND ALONG WITH THE LINGERING LOW LEVEL
MOISTURE SHOULD RESULT IN THE DEVELOPMENT OF SOME FOG AND STRATUS
OVERNIGHT IN OUR REGION. MEANWHILE, THERE REMAINS A CHANCE OF
SHOWERS MAINLY IN NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW
JERSEY.
CONDITIONS ARE ANTICIPATED TO REMAIN MILD TONIGHT WITH
TEMPERATURES DROPPING ONLY INTO THE 50S IN MUCH OF OUR REGION.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE FRONTAL BOUNDARY WILL BE STALLED OUT ACROSS THE AREA. THERE
MAY BE SOME SCATTERED LIGHT PRECIPITATION OVER SOUTHERN AREAS IN
THE MORNING BUT THE NEXT ROUND OF MORE SIGNIFICANT PRECIPITATION
MOVES IN FROM THE SOUTHWEST IN THE MID TO LATE AFTERNOON. USED WPC
QPF FOR THE AFTERNOON RAINFALL AMOUNTS.
TEMPERATURES CONTINUE VERY MILD BUT NOT QUITE AS WARM AS TODAY
AND HIGH TEMPERATURE RECORDS ON FRIDAY ARE SEVERAL DEGREES HIGHER
VS. TODAY'S NUMBERS. SO FORECAST HIGH TEMPERATURES RIGHT NOW ARE
NEAR RECORD, BUT NOT ABOVE THE RECORDS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AN ACTIVE PATTERN WILL BE ACROSS OUR PART OF THE COUNTRY DURING
THE EXTENDED PERIOD. THE MEAN UPPER AIR PATTERN SHOWS A WESTERN
U.S. TROUGH AND A RIDGE OFF THE SOUTHEAST U.S. COAST. SEVERAL
SYSTEMS MOVE ALONG A FRONT WHICH WILL MEANDER ACROSS THE
PLAINS...OHIO VALLEY INTO THE NORTHEAST.
THE FIRST SYSTEM IS TRANSITING THE AREA FRI NIGHT AND EARLY SAT
AS WEAK LOW PRESSURE MOVES ALONG THE FRONT. A SHORT BREAK EARLY
SAT THEN TRANSITIONS TO MORE WET WEATHER SAT AFTERNOON THROUGH
SUNDAY MORNING AS THE FRONT PUSHES BACK ACROSS THE REGION. A SHORT
BREAK LATER SUNDAY...THEN A COLD FRONT PASSES BACK THROUGH THE
AREA. OUR FCST HAS LIKELY POPS SAT AND HIGH CHC FOR SAT NIGHT INTO
SUNDAY NIGHT. TEMPERATURES ARE WARM ENOUGH TO FAVOR RAIN FOR THE
ENTIRE FORECAST AREA.
A BREAK IN THE ACTION MONDAY AS HIGH PRESSURE TO THE NORTH BUILDS
ACROSS THE AREA. THIS WILL BE FOLLOWED BY ANOTHER LOW PRESSURE
SYSTEM (AGAIN MOVING ACROSS THE PLAINS-MIDWEST-GREAT LAKES) AND
ITS ASSOCIATED FRONTS. THIS SYSTEM WILL AFFECT THE AREA LATER MON
NIGHT INTO TUE NIGHT. POPS GO INTO THE CHC RANGE MON NIGHT...THEN
UP INTO THE LIKELY CATEGORY TUE BEFORE TAPERING BACK TUE NIGHT.
THE TEMPERATURES AT THE ONSET OF PRECIPITATION MON NIGHT/EARLY TUE
MAY BE COLD ENOUGH IN THE INTERIOR AREAS TO PRODUCE SOME
SLEET/SNOW...SO WE HAVE CONTINUED THIS FROM THE PRECIOUS FCST. IT
IS STILL SEVERAL DAYS AWAY...AND WHILE THE GFS/EC BOTH AGREE ON
THE OVERALL PATTERN...MANY THINGS CAN CHANGE BETWEEN NOW AND THEN.
WE WILL CONTINUE TO MONITOR FRI/SAT AND UPDATE AS NEEDED.
QUITE A BIT OF UNCERTAINTY BEYOND DAY 5 ATTM...PROBABLY ANOTHER
BREAK WED...FOLLOWED BY ANOTHER SYSTEM NEXT THU. WENT ALONG WITH
THE WPC POPS/TEMPS FOR NOW. TEMPERATURES WILL BE CLOSER TO...BUT
STILL ABOVE...NORMAL.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS WERE GENERALLY VFR EARLY THIS EVENING. HOWEVER,
CEILING AND VISIBILITY VALUES ARE ANTICIPATED TO CONTINUE LOWERING
INTO THE MVFR AND IFR CATEGORIES DURING THE NIGHT WITH ABUNDANT
LOW LEVEL MOISTURE IN PLACE ALONG WITH A LIGHT AND VARIABLE WIND.
ANY SHOWER ACTIVITY TONIGHT IS EXPECTED TO REMAIN GENERALLY TO
THE SOUTH AND EAST OF KMIV AND KACY.
CONDITIONS ARE EXPECTED TO FAVOR THE MVFR RANGE ON FRIDAY BUT IT
IS A LOW CONFIDENCE FORECAST. LIMITED ATMOSPHERIC MIXING SHOULD
KEEP WHATEVER LOW CLOUDS THAT DEVELOP IN PLACE FOR MUCH OF THE
DAY. AN AREA OF RAIN IS ANTICIPATED TO EXPAND INTO OUR REGION FROM
THE SOUTHWEST DURING THE LATE AFTERNOON. THE WIND SHOULD REMAIN
LIGHT AND VARIABLE UNTIL LATE IN THE DAY WHEN A FRONTAL BOUNDARY
ARRIVES FROM THE NORTH.
OUTLOOK...
FRI NIGHT/SAT...WIDESPREAD LOWER CIGS/VSBYS.
SAT NIGHT/SUN...MOSTLY VFR S/E...LOWER CIGS/VSBYS N/W.
MONDAY...MOSTLY VFR.
MON NIGHT THRU TUE...LOWER CIGS/VSBYS. MIXED PRECIP N/W.
&&
.MARINE...
THE SMALL CRAFT ADVISORY WAS DISCONTINUED FOR DELAWARE BAY EARLY
THIS EVENING AS THE POTENTIAL FOR 25 KNOT WIND GUSTS ENDED. THE
SMALL CRAFT ADVISORY WILL REMAIN IN PLACE FOR OUR OCEAN WATERS
UNTIL 100 PM FRIDAY MAINLY FOR SEAS. WAVE HEIGHTS ARE FORECAST TO
REMAIN IN THE 4 TO 6 FOOT RANGE INTO FRIDAY MORNING.
SCATTERED SHOWERS AND PATCHY FOG ARE ANTICIPATED OVERNIGHT INTO
FRIDAY MORNING WITH A STEADIER RAIN POSSIBLY ARRIVING FROM THE
SOUTHWEST LATE IN THE DAY.
OUTLOOK...
GENERALLY UNSETTLED CONDITIONS ACROSS THE WATERS. SCA WINDS/SEAS
EXPECTED FOR MUCH OF THE EXTENDED PERIOD ON THE COASTAL WATERS.
SEVERAL SYSTEMS AFFECTING THE WATERS FRI NIGHT/EARLY SAT...SUN/SUN
NGT AND TUE. SUB-SCA ACROSS DEL BAY...BUT CONDITIONS CLOSE TO SCA
CRITERIA OVER LOWER DEL BAY SAT AND MON NGT/TUE.
&&
.CLIMATE...
ALL 8 OF OUR PRIMARY CLIMATE SITES HAVE BROKEN THEIR RECORD HIGHS
FOR TODAY. RECORD EVENT REPORTS HAVE BEEN ISSUED.
WE FELL A BIT SHORT OF REACHING THE ALL-TIME RECORD DAILY HIGH
TEMPERATURES FOR THE MONTH OF DECEMBER. THEY ARE LISTED BELOW.
MONTHLY RECORD SITE HIGHS FOR DECEMBER
DATE(S)SET
---- ------------------ -----------
PHL 73 12/7/1998, 12/4/1998
ACY 77 12/7/1998
ILG 75 12/4/1998
ABE 72 12/1/2006, 12/4/1998, 12/29/1984
TTN 76 12/7/1998
GED 77 12/1/1991
RDG 77 12/29/1984
MPO 67 12/13/2015
THE UNSEASONABLE WARMTH WILL CONTINUE RIGHT INTO THE WEEKEND ON
FRIDAY, DECEMBER 25TH AND SUNDAY, DECEMBER 27TH.
THE FOLLOWING TABLE LISTS THE DAILY RECORD HIGHS FOR DECEMBER 25TH
AND 27TH FOR OUR EIGHT PRIMARY CLIMATE SITES.
SITES DECEMBER 25 DECEMBER 27
----- ----------- -----------
ACY 70 1982 67 1973
PHL 68 1964 64 1949
ILG 70 1982 65 1973
ABE 65 1964 59 1949
TTN 69 1889 63 1949
GED 71 1964 69 1973
RDG 68 1964 65 1936
MPO 60 1965 56 1964
DECEMBER 2015 IS ON PACE TO SET THE ALL-TIME MONTHLY RECORD FOR THE
WARMEST DECEMBER AT PHILADELPHIA. THE AVERAGE TEMPERATURE FROM
DECEMBER 1-23RD AT PHL AIRPORT IS 50.4F (11.9F ABOVE NORMAL).
OFFICIAL MONTHLY TEMPERATURE RECORDS FOR PHILADELPHIA DATE BACK TO
1872.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR ANZ450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...IOVINO
SHORT TERM...SZATKOWSKI
LONG TERM...O'HARA
AVIATION...IOVINO/O'HARA
MARINE...IOVINO/O'HARA
CLIMATE...STAFFHazardous weather outlook, Dec 24, 3:22 PM EST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 PM EST THU DEC 24 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-252030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 322 PM EST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-252030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 322 PM EST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 24, 10:03 PM EST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1003 PM EST THU DEC 24 2015
DEZ002-003-MDZ015-019-020-NJZ021-023-024-250345-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-QUEEN ANNE'S-CAPE
MAY-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-
1003 PM EST THU DEC 24 2015
...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT
KENT...NORTHERN SUSSEX...TALBOT...SOUTHEASTERN QUEEN
ANNE'S...CAROLINE...SOUTHWESTERN CAPE MAY AND SOUTHERN CUMBERLAND
COUNTIES...
AT 1000 PM EST...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM TALBOT TO NEAR BRIDGEVILLE...AND
MOVING NORTHEAST AT 45 MPH.
THESE STORMS WILL BE NEAR...
SEAFORD AND BRIDGEVILLE AROUND 1005 PM EST.
EASTON AND ELLENDALE AROUND 1010 PM EST.
MILFORD...SKIPTON AND WYE MILLS AROUND 1015 PM EST.
MILTON AND CORDOVA AROUND 1020 PM EST.
QUEEN ANNE...STARR AND GRIFFIN AROUND 1025 PM EST.
DENTON...OAKLAND...RIDGELY AND JUMPTOWN AROUND 1030 PM EST.
GREENSBORO AROUND 1035 PM EST.
GOLDSBORO AROUND 1040 PM EST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LITTLE CREEK...
FREDERICA...RIVERVIEW...MAGNOLIA...HOUSTON...FARMINGTON...ERMA...
HENDERSON...VILLAS AND WHITESBORO-BURLEIGH.
A BRIEF PERIOD OF HEAVY RAIN WILL OCCUR WITH THESE SHOWERS AND
THUNDERSTORMS WHICH WILL QUICKLY CAUSE PONDING ON ROADWAYS AND POOR
DRAINAGE AREAS.
A BRIEF WIND GUST AROUND 25 MPH MAY ALSO OCCUR.
LAT...LON 3886 7626 3879 7620 3891 7620 3928 7543
3920 7512 3919 7512 3921 7519 3915 7541
3883 7520 3912 7489 3906 7475 3856 7569
3869 7577 3868 7594 3857 7604 3876 7622
3871 7628 3877 7632 3867 7634 3876 7638
TIME...MOT...LOC 0300Z 241DEG 41KT 3882 7627 3872 7555
ROBERTSONSpecial weather statement, Dec 24, 10:40 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EST THU DEC 24 2015
DEZ002-003-MDZ019-020-NJZ021>025-250500-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-CAPE
MAY-ATLANTIC-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
1040 PM EST THU DEC 24 2015
...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT
SOUTHERN KENT... NORTHERN SUSSEX...CENTRAL TALBOT...CAROLINE...CAPE
MAY...SOUTHERN ATLANTIC AND EASTERN CUMBERLAND COUNTIES...
AT 1038 PM EST...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM GREENSBORO TO 7 MILES WEST OF WEST
CAPE MAY...AND MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...DOVER...MILLVILLE...EASTON...OCEAN CITY...
CAPE MAY...CUMBERLAND...PLEASANTVILLE...SOMERS POINT...VENTNOR
CITY...MILFORD...BRIGANTINE...NORTHFIELD...ABSECON...MARGATE CITY...
BUENA...DENTON...NORTH WILDWOOD AND LAUREL LAKE.
A PERIOD OF HEAVY RAIN WILL OCCUR WITH THESE SHOWERS AND
THUNDERSTORMS WHICH WILL QUICKLY CAUSE PONDING ON ROADWAYS AND POOR
DRAINAGE AREAS.
A BRIEF WIND GUST AROUND 25 MPH MAY ALSO OCCUR.
LAT...LON 3919 7541 3919 7515 3930 7523 3955 7490
3942 7446 3940 7448 3941 7435 3930 7454
3933 7468 3927 7459 3929 7455 3899 7479
3880 7518 3879 7516 3879 7517 3869 7576
3871 7584 3865 7604 3876 7625
TIME...MOT...LOC 0338Z 242DEG 44KT 3900 7581 3891 7506
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 10:03 PM EST | Special Weather Statement | PHI | Cape May | 42 min |
| Dec 24, 10:40 PM EST | Special Weather Statement | PHI | Atlantic, Cape May, Cumberland | 80 min |
| Dec 24, 11:02 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 4 hr |
| Dec 24, 11:56 PM EST | Special Marine Warning | PHI | 49 min | |
| Dec 25, 1:12 AM EST | Dense Fog Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more | 9 hr |
| Dec 25, 1:14 AM EST | Marine Dense Fog Advisory | PHI | 31 hr | |
| Dec 25, 3:32 PM EST | Small Craft Advisory | PHI | 5 days | |
| Dec 25, 3:57 PM EST | Areal Flood Advisory | PHI | Cumberland, Salem | 3 hr |
| Dec 24, 10:15 PM EST | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 4 hr |
Nearby
Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.